MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the catheter sheath did not slit all the way and scissors had to be used to complete the slitting of the sheath.The catheter was removed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter slitting showed a spiral slit.The catheter did not slit along the score lines.The mechanical operation of the catheter shaft was kinked.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9664305
Report Number9612164-2020-00552
Device Sequence Number16864855
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0010001319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight120